The Existence and Uniqueness of Periodic Solutions for Some Nonlinear th-Order Differential Equations
Qiyuan Zhou and
Shuhua Gong
Abstract and Applied Analysis, 2012, vol. 2012, 1-17
Abstract:
The nonlinear th-order differential equations are considered. By using inequality techniques and coincidence degree theory, some criteria are obtained to guarantee the existence and uniqueness of -periodic solutions for the equations. The obtained results are also valid and new for the problem discussed in the previous literature. Moreover, two illustrative examples are provided to illustrate the effectiveness of our results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/909387.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/909387.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:909387
DOI: 10.1155/2012/909387
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().